I am 74 years old and have been using testim successfully for several years to counteract hypogonadism. Although my hypertension was reasonably well controlled, I developed CKD a consequence, i think, of years of untreated sleep apnoea. Over the past 12months my serum creatinine started to rise and a mass developed in the hilum of my left kidney; the kidney was removed three weeks ago and all BP medication and testim was stopped. My eGFR is now eGFR is now 17ml/min and I am clearly losing muscle mass rapidly and generally showing the effects of hypogonadism. I am now taking lercadamine 10mg and doxasosin 2mg on Drs advice to keep a low BP.Should I go back on testim as before?The medical literature is almost silent on this (as are my Drs!)and at best contradictory.
Johnboy; As you said the information is few and far between and I don't really feel comfortable with this at all the doxazosin is fine for the blood pressure but if you can't get answers from these doctors about your concerns you may have to see someone else we just have that one other Kidney and don't want to find out it was from the testosterone. I wish I could help more or sit down with one of these doctors and really explain your concerns and make them tell you about the muscle loss and what can you do now.yOU DESERVE AN ANSWER, MY FRIEND. Chuck1957
Johnboy31: not a problem at all it is hard when you can't get the info off the doctors that are supposed to help us through stuff like this, Yeah keep your eye on that blood pressure it's still not to bad but the bottom number it's better to get in the 80's at least when it starts to hit 90 and above people and doctors start to treat you as high blood pressure. You take care Hope all goes well now. Chuck1957
- Testim Information for Consumers
- Testim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2010 • 1 answer
Testim - What's all this about a man loosing the ability to make testosterone naturally after taking
Posted 15 Jul 2011 • 1 answer
Posted 5 Sep 2011 • 1 answer
Posted 2 Aug 2016 • 1 answer
Posted 19 days ago • 0 answers